# SDR AC2A2019051513901

- Difficulty date: May 15, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N639DS
- Make and model: Agusta AW139
- Aircraft serial: 41262
- Aircraft time: 6,485 hours, 12,175 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Fitting
- Part number: 3P5333A15452
- Condition: Corroded
- Location: Zone 200
- Part time: 6,485 hours, 12,175 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON RIGHT OUTBOARD ENGINE MOUNT AIRFRAME SUPPORT FITTING REQUIRING REPLACEMENT OF FITTING.
